# SDR CA060201001

- Difficulty date: February 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna T210N
- Aircraft time: 3,861 hours
- Engine: Cont TSIO520R
- Propeller: Mcauly D3A34C402
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 12212352
- Condition: Cracked
- Location: Rt Wing
- Part time: 3,861 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 100 HR INSPECTION WAS STARTED A CRACK WAS DISCOVERED AT THE RIGHT FRONT SPAROUT BOARD END WHERE IT ATTACHES TO THE SUB SPAR.  THE CRACK IS VERTICAL RUNNING APPROXIMATELY 1 1/2 TO TWO INCHES IN LENGTH.  THE CRACK STARTS AT THE TOP AND RUNS DOWN THROUGH A RIVET AND CONTINUES ON.
